On an exponential sum.

Ding, Ping

Journal of Mathematical Sciences (New York) (2005)

  • Volume: 137, Issue: 4, page 63-75
  • ISSN: 0373-2703

How to cite


Ding, Ping. "On an exponential sum.." Journal of Mathematical Sciences (New York) 137.4 (2005): 63-75. <http://eudml.org/doc/227449>.

author = {Ding, Ping},
journal = {Journal of Mathematical Sciences (New York)},
keywords = {Exponential sums; Waring's problem},
language = {eng},
number = {4},
pages = {63-75},
publisher = {Springer},
title = {On an exponential sum.},
url = {http://eudml.org/doc/227449},
volume = {137},
year = {2005},

AU - Ding, Ping
TI - On an exponential sum.
JO - Journal of Mathematical Sciences (New York)
PY - 2005
PB - Springer
VL - 137
IS - 4
SP - 63
EP - 75
LA - eng
KW - Exponential sums; Waring's problem
UR - http://eudml.org/doc/227449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.